- This topic has 1 reply, 1 voice, and was last updated 11 years, 8 months ago by .
- You must be logged in to reply to this topic.
I will be seeing my new POTS cardiologist tomorrow. I hope to leave with an RX for Diamox. I was wondering if anyone has had any success with anti-nausea meds as well? I am thinking of asking him to let me try some sort of anti-nausea meds as well, but not sure if it is a good idea or if it could possibly help? I have taken Zofran many years ago with hyper-emesis, and post surgery. But I see that there are side effects of irregular heartbeat listed. Any thoughts or experiences with anti-nausea meds? Thanks in advance for any suggestions.
OK, so my cardiologist gave me Diamox, and I didn’t even bring up anti-nausea meds because he wants to try one drug at a time… and the Diamox is an excellent anti-nausea medication for me. It gave me back my appetite! Still adjusting to other side effects, but I am enjoying the nausea relief and temporary headache relief.
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross